# SDR SWAA2025123155149

- Difficulty date: December 23, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N8518R
- Make and model: Boeing 737-8H4
- Aircraft serial: 63593
- Aircraft time: 29,569 hours, 14,824 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120DF RIGHT SIDE FASTENER ATTACHMENT HOLES ARE OVERSIZED.   REMOVED THE FLOOR PANEL 120DF IAW AMM 25-52-10. INSTALLED THE NEW FLOOR PANEL IAW AMM 25-52-10.
